Locally solvable groups of finite rank
Algebra i logika, Tome 3 (1964) no. 2, pp. 5-16
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1964_3_2_a0,
author = {Yu. I. Merzlyakov},
title = {Locally solvable groups of finite rank},
journal = {Algebra i logika},
pages = {5--16},
year = {1964},
volume = {3},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1964_3_2_a0/}
}
Yu. I. Merzlyakov. Locally solvable groups of finite rank. Algebra i logika, Tome 3 (1964) no. 2, pp. 5-16. http://geodesic.mathdoc.fr/item/AL_1964_3_2_a0/